Show simple item record

dc.contributor.authorMANN, JONAH
dc.date.accessioned2018-07-12T17:43:45Z
dc.date.available2018-07-12T17:43:45Z
dc.date.issued1964
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 25-03, page: 1944.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6410007
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1662
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleHAUSDORFF MEANS AND THE GIBBS PHENOMENON
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record